Good morning, Doctor. Kind of, I'm desperate ... I ask you to answer me please ... I have swelling, and yesterday I had a nausea crisis ... My doubt is this, I take my contraceptive medicine Elani Cycle 21 every day at 10am, to one year. (never failed with forgetfulness, or delays) and yesterday when it was 11am I had very strong nausea, so as I 'vomited' the pill that had already taken 10am, I took another pill and I did not have any more nausea (in this case I took the last of the current pack , which would be the sixth day's pilula 11). Remembering that I had a relationship without a condom on day 4 (last Friday). What should I do? Buy a new carton and take this tablet that will be missing for me on Friday? Or pause normally as if it were the last tablet and then take the next pack again on the 8th day of rest? My menstruation will come normal, but ahead of schedule? Am I at risk for pregnancy? In the next card I should use other contraceptive methods? Thank you in advance.
Pausing normally as the last pill and returning to the next pack on the 8th day of rest is the best option, your menstruation will come sooner and there is no risk of pregnancy.